Changes on full pill

Since being on the full blown pill (to stop my periods I've only been on it 3 weeks ) I haven't been getting pain for long periods of time but more regularly in short sharp bursts ... (perhaps tmi) but it hurts less to pee but still hurts a lot to do number 2... and I'm still constipated ... has anyone experienced this? Does anyone know what it means ? Thanks guys x

1 Reply

oldestnewest
  • On my periods I would have diahrria but when u wasn't on any part of my cycle I'd be a little constipated.

    However I've been on 4 hormonal contraceptives and never suffered with constipation so bad. I find that in my case birth control makes me constipated!

    Also laxatives don't work for mine (they do but then I get diahrria right after no matter the dose) so I figure it's hormone related. I'm not sure if it's due to progesterone or estrogen though since on the combo pill I had constipation in a week and the progesterone one I'm on now took 3 months.

    Eat lots of fruit and vegetables, try to find dried prunes and eat about 2-3 a day. Drink a cup of half prune juice and cranberry or pomegranate juice (I don't think others would taste good). Prune juice tastes a little like molasses. If you don't want to drink it, take 2 tablespoons do prune juice.

    Try to do mild yoga if you can, 1 instructor I had at school siad that it helps with bowel issues.

You may also like...